# SDR USAASB96135

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOP ON LEFT SEATAT EMERGENCY EXIT ROW.  MAINTENANCE FOUND BROKEN WIRE.  REPAIRED SAME.  OPSCHECK GOOD. (M)
